# SDR CALA2019071401192

- Difficulty date: July 11, 2019
- Submitted: July 14, 2019
- Operation: Air carrier
- Aircraft: N685UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 59,471 hours, 10,957 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Splice Plate
- Part number: 148T26204
- Condition: Defective
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD2016-13-3 SUPPORT TASK EA 5380-01118 REV A STA1582 39R FOUND 1EA FASTENER HOLE IN POOR CONDITION(THE THIRD HOLE COUNT FROM O/ B).REF NR LP 9131593 STA1582 S39R TO STR39L APB PRESSURE CHORD SPLICE PLATE REPAIRED AS PER ECRA 5311-02195 ATTACH MAINTENANCE WORK SHEET FORM 44-000 8 ITEM 1 TO 28 ACCOMPLISHED.
